# SDR WWQ2009F00002

- Difficulty date: September 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N366JA
- Make and model: Gulstm G1159A
- Aircraft serial: 366
- System (JASC): 2761 · Drag Control Actuator
- Part: Valve
- Part number: 1159SCH2253
- Part serial: 0826
- Condition: Leaking
- Location: Ground Spoilers
- Part time: 16,711 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE CREW SELECTED GEAR UP THEY NOTICE UNUSUAL SOUNDS.  ALL INDICATIONS SEEMED TO BE NORMAL AND FLAPS WERE SELECTED UP.  THE COMBINE HYDRAULIC SYS BEGAN TO FALL.  THE CREW GOT INDICATIONS THAT THE PRESSURE WAS LOW, THEN OK, THEN LOW AGAIN.  THE UTILITY PUMP CYCLED ON AND OFF.  THE CREW RETURNED THE FLAPS TO TEN, THE COMBINE HYD WARNING LIGHT BEGAN TO FLASH.  THE CREW THEN LOWERED THE GEAR AND REQUESTED TO RETURN TO DEPARTURE.  WHEN THE CREW SELECTED THE FLAPS TO 20 THEY GOT NO MOVEMENT OF THE FLAPS.  THE CREW THEN RAN THE COMBINE HYDRAULIC FALL AND FLAP TEN LANDING CHECKLIST JUST PRIOR TO TOUCHDOWN AND TURNED ON THE AUX HYD PUMP.  HALFWAY DOWN THE RUNWAY THE CREW LOST THE TOE BRAKES AND USED THE PARKING BAKES TO STOP THE AIRCRAFT.  WE TROUBLESHOT THE HYD SYS AND FOUND THE GROUND SPOILER DEACTIVATION VALVE LEAKING.  (K)
